# SDR SIMA200813404

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 20,172 hours, 19,958 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4183, CREW REPORTED FLIGHT ATTENDANT NOTED ELECTRICAL ODOR JUST BEFORE LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHTING BALLAST REF EMB 145 33-21-06.  NO DEFECTS NOTED, NR 8194.  AIRCRAFT RETURNED TO SERVICE.
